The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (96 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 76, Issue 3/4, 2019, pp. 301–310
DOI: 10.4171/PM/2037

Published online: 2020-07-15

Stein–Weiss inequalities for radial local Morrey spaces

Kwok-Pun Ho[1]

(1) The Education University of Hong Kong, China

This paper establishes a generalization of the celebrated Stein–Weiss inequalities for the fractional integral operators on radial functions in local Morrey spaces. We find that some conditions can be relaxed for the Stein–Weiss inequalities on radial local Morrey spaces.

Keywords: Stein–Weiss inequalities, fractional integral operators, local Morrey spaces

Ho Kwok-Pun: Stein–Weiss inequalities for radial local Morrey spaces. Port. Math. 76 (2019), 301-310. doi: 10.4171/PM/2037